Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What is the suggested medication for dizziness and vomiting due to gastric problems? - Online Doctor Chats

Date : 21-Dec-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hello doctor,
Doctor:How can I help you?
User:i m having Gastric problems for last week, which is causing dizziness and vomiting like feeling .. please suggest what to do?
Doctor:You can try antacids like Syp Mucaine gel 2 tsp before food thrice a day.
User:i m currently taking Gelucil and Pansalve DSR?
User:for last 2 days
Doctor:I also suggest proton pump inhibitors for additional benefits.
Doctor:Pasalve is a proton pump inhibitor. You can take them.
Doctor:For best result the above combination should be taken for 2-3 weeks.
User:will Yogurt help?
Doctor:Your condition should be reassessed after 2 weeks before planning further tests.
Doctor:All spicy food should be avoided.
Doctor:yoghurt and other bland food will helps.
Doctor:You need to eat at regular interval. Never miss your meals and sleep.
Doctor:Stop smoking / alcohol if any.
Doctor:And start exercises.
Doctor:These life style changes will also help you.
Doctor:Have you followed?
User:i m also taking protein suppliment..
Doctor:Do you have any other question?
User:exercises means weight training or Cardio?
User:or both
Doctor:Cardioexercise to keep weight under limit is necessary.
Doctor:if you are over weight.
User:hmmm.. i m not overweight
User:but have strong built.
Doctor:If your weight is under limits, then general exercise including simple walking will help in improving digestive function.
Doctor:It is known that patient who are active suffer less from acid peptic disease than in active patient.
Doctor:Therefore any form of general exercise will do.
Doctor:Have you followed?
Doctor:Do you have any questions?
User:i do weight training daily..
User:will start cardio as well
Doctor:Good. Do you have any other questions?
User:so i will stay more active..
User:No that's all for now..
User:Thanks a lot.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor